MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT
Model Number RT380
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Method: the subject mr290v autofeed humidification chamber provided as part of the rt380 adult ventilator circuit, was not returned to fisher & paykel (f&p) healthcare in new zealand for evaluation.Our investigation is based on the information, photographs, and description of events provided by the healthcare facility.Results: review of the provided video confirmed that there was water droplets between the chamber dome and base.The provided photograph observed a crack on the chamber dome, confirming the reported issue.Conclusion: without the return of the subject mr290v vented autofeed humidification chamber, we are unable to determine the exact cause of the reported issue.Every mr290v vented autofeed humidification chamber is pressure tested following the manufacturing process and any holes, cracks, or leaks would be identified during this process.In addition, the pressure test is followed by a visual inspection of each chamber.Any chamber which fails these tests is rejected.The subject mr290v vented autofeed humidification chamber would have met the required specifications at the time of production.The user instructions for the rt380 adult ventilator circuit state the following: do not soak, wash or sterilize this product.Avoid contact with chemicals, cleaning agents, or hand sanitizers.Do not use the chamber if the seals are not intact when received, or if it has been dropped.Use of the mr290 above maximum operating pressure may lead to cracking, water leakage and, on rare occasions, could lead to a loss of ventilator pressure.Use usp sterile water for inhalation or equivalent for humidification.Do not add other substances to the water.Ensure appropriate ventilator or flow source alarms are set before connecting breathing sets to patient.
 
Event or Problem Description
A distributor in china reported on behalf of a healthcare facility that an mr290v vented autofeed humidification chamber provided with an rt380 adult ventilator circuit was found leaking water.There was no patient involvement as the issue was found whilst the device was not in use on a patient.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key24480067
Report Number9611451-2026-00741
Device Sequence Number10301321
Product Code BZE
UDI-Device Identifier09420012429728
UDI-Public(01)09420012429728(10)2103837944(11)250630(17)300630
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K122432
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT380
Device Catalogue NumberRT380
Device Lot Number2103837944
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown